# SDR GLBA2017120100693

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 40,159 hours, 48,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clevis
- Condition: Bent
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE LOWER FORWARD AIRSTAIR DOOR HANDRAIL CLEVIS WAS BENT. REMOVED AND REPLACED LOWER FORWARD HANDRAIL IAW AMM 52-10-02-201, OPS CHECK GOOD. P/N ON/OFF: 1440-43GLA.
